# SDR VNAA20251016002

- Difficulty date: July 31, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N641NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15433
- Aircraft time: 14,015 hours, 14,512 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Support Bracket
- Part number: SH670755427
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BRACKET SUPPORT OF THE ELECTRICAL CONNECTORS PX19 AND PX34, LEFT WHEEL WELL.  BRACKET SUPPORT OF THE ELECTRICAL CONNECTORS PX19 AND PX34, LEFT WHEEL WELL WAS REPLACED PER CRJ-900 SRM 51-42-21-001-001-A01
